Giacobbe Andrea
Giacobbe Andrea
Verified email at dmi.unict.it
Title
Cited by
Cited by
Year
CO2 Molecule as a Quantum Realization of the 1∶ 1∶ 2 Resonant Swing-Spring with Monodromy
RH Cushman, HR Dullin, A Giacobbe, DD Holm, M Joyeux, P Lynch, ...
Physical Review Letters 93, 24302+4, 2004
812004
Monodromy in the resonant swing spring
H Dullin, A Giacobbe, R Cushman
Physica D: Nonlinear Phenomena 190, 15-37, 2004
492004
Monodromy of the quantum 1: 1: 2 resonant swing spring
A Giacobbe, RH Cushman, DA Sadovskií, BI Zhilinskií
Journal of Mathematical Physics 45, 5076-5100, 2004
462004
Periodic flows, rank-two Poisson structures, and nonholonomic mechanics
F Fassò, A Giacobbe, N Sansonetto
Regular and Chaotic Dynamics 10, 267-284, 2005
342005
Gauge conservation laws and the momentum equation in nonholonomic mechanics
F Fassò, A Giacobbe, N Sansonetto
Reports on Mathematical Physics 62, 345-367, 2008
242008
Double diffusion in rotating porous media under general boundary conditions
P Falsaperla, A Giacobbe, G Mulone
International Journal of Heat and Mass Transfer 55, 2412-2419, 2012
162012
Does symmetry of the operator of a dynamical system help stability?
P Falsaperla, A Giacobbe, G Mulone
Acta Applicandae Mathematicae 122, 239-253, 2012
162012
Fractional monodromy: parallel transport of homology cycles
A Giacobbe
Differential Geometry and its Applications 26, 140-150, 2008
162008
Geometry of Invariant Tori of Certain Integrable Systems with Symmetry and an Application to a Nonholonomic System
F Fassò, A Giacobbe
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 3, 051+12, 2007
132007
Convexity of multi-valued momentum maps
A Giacobbe
Geometriae Dedicata 111, 1-22, 2005
132005
Geometric structure of “broadly integrable” Hamiltonian systems
F Fassò, A Giacobbe
Journal of Geometry and Physics 44, 156-170, 2002
122002
The topology associated to cusp singular points
K Efstathiou, A Giacobbe
Nonlinearity 25, 3409-3422, 2012
112012
Nonlinear stability results for plane Couette and Poiseuille flows
P Falsaperla, A Giacobbe, G Mulone
Physical Review E 100 (1), 013113, 2019
102019
Linear weakly-Nöetherian constants of motion are horizontal gauge momenta
F Fassò, A Giacobbe, N Sansonetto
Journal of Geometric Mechanics 4, 129-136, 2012
102012
Stability of hydromagnetic laminar flows in an inclined heated layer
P Falsaperla, A Giacobbe, S Lombardo, G Mulone
Ricerche di Matematica 66 (1), 125-140, 2017
92017
On the number of weakly Noetherian constants of motion of nonholonomic systems
F Fassò, A Giacobbe, N Sansonetto
Journal of Geometric Mechanics 1, 389-416, 2009
92009
Rotation forms and local Hamiltonian monodromy
K Efstathiou, A Giacobbe, P Mardešić, D Sugny
Journal of Mathematical Physics 58 (2), 022902, 2017
82017
A mathematical model of anorexia and bulimia
C Ciarcià, P Falsaperla, A Giacobbe, G Mulone
Mathematical Methods in the Applied Sciences 38 (14), 2937-2952, 2015
82015
Some remarks on the Gelfand–Cetlin system
A Giacobbe
Journal of Physics A: Mathematical and General 35 (49), 10591, 2002
82002
Inclined convection in a porous Brinkman layer: linear instability and nonlinear stability
P Falsaperla, A Giacobbe, G Mulone
Proceedings of the Royal Society A 475 (2223), 20180614, 2019
72019
The system can't perform the operation now. Try again later.
Articles 1–20